# SDR DALA2024062506466

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 10998
- Aircraft time: 7,386 hours, 1,770 cycles
- Engine: Iae PW1133GJM
- Engine time: 7,375 hours, 1,767 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK TO BOS, DUE TO LT ENGINE LOW OIL PRESSURE MESSAGE & IAW QRH SHUTDOWN ENGINE.  REPLACED THE LT ENGINE.
